A comparison of logarithmic overconvergent de Rham-Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor
Mathematical Journal of the University of Padua
Seminario Matematico della Università di Padova
In this note we derive for a smooth projective variety X with normal crossing divisor Z an integral comparison between the log-crystalline cohomology of the associated log-scheme and the logarithmic overconvergent de Rham–Witt cohomology de fined by Matsuue. This extends our previous result that in the absence of a divisor Z the crystalline cohomology and overconvergent de Rham–Witt cohomology are canonically isomorphic.
This is the author accepted manuscript. The final version is available from Università di Padova via the DOI in this record.
Vol. 137, pp. 229–235